# SDR 04FDEA02593

- Difficulty date: September 1, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 26,429 hours, 12,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal
- Condition: Worn
- Location: Drip Pan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C CHECK, FOUND DAMAGED DRIP PAN SEAL AND WORN SUPPORT HOLES ON PANEL 147CZ AND 148CZ.  GEN ITEM 41C0508.  PANELS REPAIRED ON N00056 AND N00057 PER EA 6-5315-81014.
